Obtaining exact solutions of nonlinear partial differential equations via two different methods


Akbulut A., Islam S. M. R. , Rezazadeh H., TAŞCAN F.

INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol.36, no.05, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 05
  • Publication Date: 2022
  • Doi Number: 10.1142/s0217979222500412
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS B
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Keywords: Exact solutions, soliton solutions, symbolic computation, partial differential equation, TRAVELING-WAVE SOLUTIONS, SAWADA-KOTERA-ITO, BENJAMIN-BONA-MAHONY, CONSERVATION-LAWS, SOLITON-SOLUTIONS, MODEL

Abstract

In this paper, we obtained the exact solutions of the (1 + 1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony (DMBBM) and the seventh-order Sawada- Kotera-Ito (S-K Ito) equations with the help of the (w/g)-expansion method specially the (g'/g(2))-expansion and (g')-expansion methods. Soliton solutions found for the given equations are in the form of hyperbolic, trigonometric and rational solutions. All obtained solutions were checked. 3D and 2D graphs of some solutions were given and discussed.